Women Tech
Global Conference 2021
Contribution Day

JUNE 11


Introduction

The contribution day is engaging large and small groups of people to work together on important topics towards empowering women in tech, mentorship, leadership, resources, code, and other topics. It enables community members to turn ideas from the Monday Open Space into action.


Contribution Day GMT 

09:00 AM GMT Opening & Group Formation

Contribution DayAmericas

12:00 PM EDT Opening & Group Formation


During the event

In the beginning we will offer people the opportunity to propose action points and to vote on such where they would like to contribute to. If they do this then they should:

  • Facilitate the collaboration.

  • Contribute and document the progress in the Google doc (will be provided) or ask someone else to do it.

  • Present the results at the end or appoint someone else to do it.

Plan for the day

  • During the first ten minutes, people will be proposing questions and adding them to the sheet.

  • We may well end up with more action points than we have slots available, in which case we put those on similar topics together 

  • Once the actions are written down, we will form groups to address those, people will have a few minutes to review and decide which group they want to join by adding their name to a topic group in the sheet.

  • People then go to the breakout room in the Hopin Session area where their question is being hosted and the discussions begin.

  • Participants contribute, take notes and add results to the Google doc (will be provided on the day) so they can share the results with the other participants.

  • Each group appoints one person to share the results from their breakout discussion.


Harvesting and Completion 

Friday is about turning ideas into action, where specific decisions are reached and people contribute towards the attainment of a common goal.

Each group will receive a working document at the beginning of the day (during the opening):

Example document: Create a Coding Resources Library


Conribution Day Schedule

(displayed in local time - for the full conference schedule see here)

Time & Location Session Share to Vote
Fri June 11

4:00 AM

🕓 30mins           
🌐 Session Area

Add to Calendar 06/11/2021 4:00 AM 06/11/2021 04:30 AM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Opening & Introduction (GMT)


contrib-day-1.png

Contribution Day


Community Event
Fri June 11

4:30 AM

🕓 120mins           
🌐 Session Area

Add to Calendar 06/11/2021 4:30 AM 06/11/2021 06:30 AM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Working Groups (GMT)


contrib-day-1.png

Contribution Day


Community Event
Fri June 11

7:30 AM

🕓 120mins           
🌐 Session Area

Add to Calendar 06/11/2021 7:30 AM 06/11/2021 09:30 AM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Working Groups (GMT)


contrib-day-1.png

Contribution Day


Community Event
Fri June 11

9:30 AM

🕓 120mins           
🌐 Session Area

Add to Calendar 06/11/2021 9:30 AM 06/11/2021 11:30 AM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Presentations & Closing (GMT)


contrib-day-1.png

Contribution Day


Community Event
Fri June 11

1:00 PM

🕓 30mins           
🌐 Main Stage

Add to Calendar 06/11/2021 1:00 PM 06/11/2021 01:30 PM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Opening & Introduction (US)


contrib-day-1.png

Contribution Day


Community Event
Fri June 11

1:30 PM

🕓 120mins           
🌐 Session Area

Add to Calendar 06/11/2021 1:30 PM 06/11/2021 03:30 PM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Working Groups (US)


contrib-day-1.png

Contribution Day


Community Event
Fri June 11

3:30 PM

🕓 120mins           
🌐 Session Area

Add to Calendar 06/11/2021 3:30 PM 06/11/2021 05:30 PM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Working Groups (US)


contrib-day-1.png

Contribution Day


Community Event
Fri June 11

5:30 PM

🕓 120mins           
🌐 Session Area

Add to Calendar 06/11/2021 5:30 PM 06/11/2021 07:30 PM America/New_York #WTGC2021 #WTGC2021 https://hopin.com/events/women-in-tech-global-conference-2021 https://hopin.com/events/women-in-tech-global-conference-2021

Contribution Day - Presentations & Closing (US)


contrib-day-1.png

Contribution Day


Community Event